It is currently Tue May 26, 2015 9:08 pm

News News of Rebif

Site map of Rebif » Forum : Rebif

A board to discuss the Multiple Sclerosis modifying drug Rebif

New to Rebif

I just started my Rebif last week. I had shot #3 today. No side effect to speak of except for fatigue.

I was wondering if the side effects get worse when the dose goes up to 22 and 44? I hate that this makes me sit and wait for something to make me sick.

Does anyone take medication for the fatigue and does it help?

I wonder sometimes how I will keep working when this ...
Read more : New to Rebif | Views : 3900 | Replies : 12


I am just asking......

Hi everybody....

I am very interesting.....when does rebif take effect (after how many time). I mean, do you have any improvement, or how long does it take to notice any improvement...if there is any.....
:cry:
Hope you are not angry about these questions.... :)

Thanks for your reply, and have a nice day.....



Sorry, my language ...
Read more : I am just asking...... | Views : 3449 | Replies : 12


Medicaid and Rebif

Do you have Medicaid and take Rebif? How much is your co-pay? I got a call from MS lifelines today and there had been a bit of a mix up, stating the wrong insurance (I go to Dr.s through the University here, but there is also insurance for their employees of course) and had a co-pay of $50 a month. Well, right now I have NOTHING. Trying to get a job but no luck so ...
Read more : Medicaid and Rebif | Views : 2624 | Replies : 4


30 day supply limit

Hello: I have been on Rebif for a year and a half with very few side effects and no new lesions. My medical insurance company was changed a few months ago and the new one limits my supply to 30 days instead of the 90 day supply I had before. Makes it more difficult to travel. When I asked why the limit on Ribif when the plan says you can get 90 day supplies if ...
Read more : 30 day supply limit | Views : 4610 | Replies : 8


I'm being bad

I decided to stop taking my Rebif. Tonight will be my first missed shot. :twisted:

My neuro wanted me to go for three more months, and I've lasted two. Screw it, I have a crazy month ahead of me work-wise, I am d.o.n.e.

I packed up my auto injector and supplies and stuffed them in the very back of my closet. I truly hope to never ...
Read more : I'm being bad | Views : 3003 | Replies : 8


Fever

Three times in the past year, after taking Rebif I developed a nasty fever that lasted all night and into the morning. On Wednesday night this happened and I was up to 101C until nearly 9:30 the next morning.

The first time it happened I was new to taking it, second time I had had the flu shot, and last time, er well for the first time I had sex immediately after taking the shot. ...
Read more : Fever | Views : 2208 | Replies : 4


Should I switch to rebif?(Only honest opinions please)

I am 35 with a husband and two children(12 and 16), I've been on copaxone for almost 10 years..But my body is a little tired..of the shot every day..so my doc said to think about Rebif?
Has anyone been where I am? Taking something new is a little scary. I'm pretty healthy with only mild lasting damage from my relapses.
Read more : Should I switch to rebif?(Only honest opinions please) | Views : 3207 | Replies : 4


rebif and emotional disturbance

I want to raise a topic and see if anyone else and/or people close to them have noticed a certain side-effect of rebif.

There was a thread on here a while ago about rebif and depression and also anxiety and panic attacks. This tipped me off to re-assess what I had been observing in a friend who was on rebif and had recently been put on the higher dose. The situation started gradually and since ...
Read more : rebif and emotional disturbance | Views : 5674 | Replies : 12


Problems with Auto-Injector

I have been on Rebif for 2 weeks. Everything has worked fine until last night.

I loaded the syringe into the auto-injector, and as I pulled the cap remover off, the entire syringe went flying across the room (fortunately no one was hurt). OK, just one syringe wasted.

I decided to try a second time, thinking maybe it was user error. The same thing happened again. OK, now I'm pissed, I just wasted two.

I ...
Read more : Problems with Auto-Injector | Views : 3063 | Replies : 4


Injection location and side effects

Anyone find a correlation between the injection location and intensity of side effects?

I am definitely starting to see a pattern. When I inject in my stomach, the next day isn't so bad. But when I inject in my leg, it's horrible - every time.

I'm now at the point where I only inject my leg once a week, on Friday night, because otherwise I wouldn't make it to work the next morning. My poor ...
Read more : Injection location and side effects | Views : 2385 | Replies : 2


 

Login  •  Register


Statistics

Total posts 225613 • Total topics 23661 • Total members 15017


Contact us | Terms of Service